# SDR 2005FA0000927

- Difficulty date: June 11, 2005
- Submitted: July 1, 2005
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520BB
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Mlg
- Part time: 172 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER THE 5TH CYCLE OF THE LANDING GEAR.  MAINTENANCE TECHNICIAN TROUBLESHOOT GEAR SYSTEM AND FOUND THAT THE DYNAMIC RELAY WAS INTERMITTENT.  NO RECOMMENDATION AT THIS TIME.  (K)
